MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number 09005803190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 e601 serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable thyroid results for one patient from the cobas 6000 e601 module compared to an abbott architect analyzer.Refer to the attachment to the medwatch for all patient data.This medwatch is for the ft3 g3 elecsys assay.Refer to the medwatch with a1 patient identifier (b)(6) for the ft4 g4 elecsys assay.No information was provided to determine if the questionable result was reported outside of the laboratory.
 
Additional Manufacturer Narrative
Additional data was provided for the patient sample.The sample was sent to an outsourced laboratory for additional testing and was tested for submitted for preliminary investigation by competitor methods.Refer to the attachment to the medwatch for all patient data.Sample from the patient was requested for further investigation.
 
Additional Manufacturer Narrative
The anti-tpo result from the cobas 6000 e601 module as part of the investigation was actually 550.4/538.7 iu/ml, not <30 iu/ml.
 
Additional Manufacturer Narrative
Sample from the patient was investigated and an interfering factor to the assay components was detected.Product labeling for the assay states: in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.
 
Additional Manufacturer Narrative
**udi related data quality updates only** d3 is the initial distributor in the us.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17921338
Report Number1823260-2023-03278
Device Sequence Number2971189
Product Code CDP
UDI-Device Identifier07613336171585
UDI-Public07613336171585
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number09005803190
Device Catalogue Number09005803190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer10/18/2023
10/26/2023
03/15/2024
08/29/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date11/09/2023
11/16/2023
03/15/2024
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale